# SDR DALA2021102106556

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 3,388 hours, 405 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 LAV DOOR LOCK INOP AND HAS BEEN LOCKING USERS INSIDE. CORRECTIVE ACITON: SECURED LAV DOOR HARDWARE. (1990145)
